International Journal of Astronomy and Astrophysics

Volume 1, Issue 2 (June 2011)

ISSN Print: 2161-4717   ISSN Online: 2161-4725

Google-based Impact Factor: 1.23  Citations  h5-index & Ranking

An Approximation Algorithm for the solution of astrophysics equations using rational scaled generalized Laguerre function collocation method based on transformed Hermite-Gauss nodes

HTML  Download Download as PDF (Size: 367KB)  PP. 67-72  
DOI: 10.4236/ijaa.2011.12010    4,647 Downloads   9,997 Views  Citations

Affiliation(s)

.

ABSTRACT

In this paper we propose a collocation method for solving Lane-Emden type equation which is nonlinear or-dinary differential equation on the semi-infinite domain. This equation is categorized as singular initial value problems. We solve this equation by the generalized Laguerre polynomial collocation method based on Her-mite-Gauss nodes. This method solves the problem on the semi-infinite domain without truncating it to a fi-nite domain and transforming domain of the problem to a finite domain. In addition, this method reduces so-lution of the problem to solution of a system of algebraic equations.

Share and Cite:

A. Pirkhedri, P. Daneshjoo, H. Javadi, H. Navidi, S. Khodamoradi and K. Ghaderi, "An Approximation Algorithm for the solution of astrophysics equations using rational scaled generalized Laguerre function collocation method based on transformed Hermite-Gauss nodes," International Journal of Astronomy and Astrophysics, Vol. 1 No. 2, 2011, pp. 67-72. doi: 10.4236/ijaa.2011.12010.

Cited by

[1] Solution of Lane–Emden type equations using Legendre operational matrix of differentiation
Applied Mathematics and Computation.Elsevier, 2012

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.